Perturbations of Kantowski-Sachs Models with a Cosmological Constant

Z. Keresztes, M. Forsberg, M. Bradley, P. K S Dunsby, L. Gergely

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

We investigate perturbations of Kantowski-Sachs models with a positive cosmological constant, using the gauge invariant 1 + 3 and 1 + 1 + 2 covariant splits of spacetime together with a harmonic decomposition. The perturbations are assumed to be vorticity-free and of perfect fluid type, but otherwise include general scalar, vector and tensor modes. In this case the set of equations can be reduced to six evolution equations for six harmonic coefficients.

Original languageEnglish
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages289-293
Number of pages5
Volume60
ISBN (Print)9783642401565
DOIs
Publication statusPublished - 2014
EventSpanish Relativity Meeting, ERE 2012 - Guimaraes, Portugal
Duration: Sep 3 2012Sep 7 2012

Other

OtherSpanish Relativity Meeting, ERE 2012
CountryPortugal
CityGuimaraes
Period9/3/129/7/12

Fingerprint

Cosmological Constant
Harmonic
Perturbation
Perfect Fluid
Vorticity
Evolution Equation
Gauge
Tensor
Space-time
Scalar
Decompose
Invariant
Coefficient
Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Keresztes, Z., Forsberg, M., Bradley, M., Dunsby, P. K. S., & Gergely, L. (2014). Perturbations of Kantowski-Sachs Models with a Cosmological Constant. In Springer Proceedings in Mathematics and Statistics (Vol. 60, pp. 289-293). Springer New York LLC. https://doi.org/10.1007/978-3-642-40157-2_40

Perturbations of Kantowski-Sachs Models with a Cosmological Constant. / Keresztes, Z.; Forsberg, M.; Bradley, M.; Dunsby, P. K S; Gergely, L.

Springer Proceedings in Mathematics and Statistics. Vol. 60 Springer New York LLC, 2014. p. 289-293.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Keresztes, Z, Forsberg, M, Bradley, M, Dunsby, PKS & Gergely, L 2014, Perturbations of Kantowski-Sachs Models with a Cosmological Constant. in Springer Proceedings in Mathematics and Statistics. vol. 60, Springer New York LLC, pp. 289-293, Spanish Relativity Meeting, ERE 2012, Guimaraes, Portugal, 9/3/12. https://doi.org/10.1007/978-3-642-40157-2_40
Keresztes Z, Forsberg M, Bradley M, Dunsby PKS, Gergely L. Perturbations of Kantowski-Sachs Models with a Cosmological Constant. In Springer Proceedings in Mathematics and Statistics. Vol. 60. Springer New York LLC. 2014. p. 289-293 https://doi.org/10.1007/978-3-642-40157-2_40
Keresztes, Z. ; Forsberg, M. ; Bradley, M. ; Dunsby, P. K S ; Gergely, L. / Perturbations of Kantowski-Sachs Models with a Cosmological Constant. Springer Proceedings in Mathematics and Statistics. Vol. 60 Springer New York LLC, 2014. pp. 289-293
@inproceedings{e9c825e406dc48cb8c062123d69429b9,
title = "Perturbations of Kantowski-Sachs Models with a Cosmological Constant",
abstract = "We investigate perturbations of Kantowski-Sachs models with a positive cosmological constant, using the gauge invariant 1 + 3 and 1 + 1 + 2 covariant splits of spacetime together with a harmonic decomposition. The perturbations are assumed to be vorticity-free and of perfect fluid type, but otherwise include general scalar, vector and tensor modes. In this case the set of equations can be reduced to six evolution equations for six harmonic coefficients.",
author = "Z. Keresztes and M. Forsberg and M. Bradley and Dunsby, {P. K S} and L. Gergely",
year = "2014",
doi = "10.1007/978-3-642-40157-2_40",
language = "English",
isbn = "9783642401565",
volume = "60",
pages = "289--293",
booktitle = "Springer Proceedings in Mathematics and Statistics",
publisher = "Springer New York LLC",

}

TY - GEN

T1 - Perturbations of Kantowski-Sachs Models with a Cosmological Constant

AU - Keresztes, Z.

AU - Forsberg, M.

AU - Bradley, M.

AU - Dunsby, P. K S

AU - Gergely, L.

PY - 2014

Y1 - 2014

N2 - We investigate perturbations of Kantowski-Sachs models with a positive cosmological constant, using the gauge invariant 1 + 3 and 1 + 1 + 2 covariant splits of spacetime together with a harmonic decomposition. The perturbations are assumed to be vorticity-free and of perfect fluid type, but otherwise include general scalar, vector and tensor modes. In this case the set of equations can be reduced to six evolution equations for six harmonic coefficients.

AB - We investigate perturbations of Kantowski-Sachs models with a positive cosmological constant, using the gauge invariant 1 + 3 and 1 + 1 + 2 covariant splits of spacetime together with a harmonic decomposition. The perturbations are assumed to be vorticity-free and of perfect fluid type, but otherwise include general scalar, vector and tensor modes. In this case the set of equations can be reduced to six evolution equations for six harmonic coefficients.

UR - http://www.scopus.com/inward/record.url?scp=84893456713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893456713&partnerID=8YFLogxK

U2 - 10.1007/978-3-642-40157-2_40

DO - 10.1007/978-3-642-40157-2_40

M3 - Conference contribution

SN - 9783642401565

VL - 60

SP - 289

EP - 293

BT - Springer Proceedings in Mathematics and Statistics

PB - Springer New York LLC

ER -